Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

An efficient algorithm for the computation of Galois automorphisms


Author: Bill Allombert
Journal: Math. Comp. 73 (2004), 359-375
MSC (2000): Primary 11Y40
Published electronically: July 17, 2003
MathSciNet review: 2034127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe an algorithm for computing the Galois automorphisms of a Galois extension which generalizes the algorithm of Acciaro and Klüners to the non-Abelian case. This is much faster in practice than algorithms based on LLL or factorization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y40

Retrieve articles in all journals with MSC (2000): 11Y40


Additional Information

Bill Allombert
Affiliation: Université Bordeaux I, Laboratoire A2X, 351 cours de la Libération, 33 405 Talence, France
Email: allomber@math.u-bordeaux.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-03-01476-5
PII: S 0025-5718(03)01476-5
Received by editor(s): March 24, 2000
Published electronically: July 17, 2003
Article copyright: © Copyright 2003 American Mathematical Society